# SDR A6WA201643599

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 32,778 hours, 31,355 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WING OVERHEAT WARNING ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 110 KTS.  MAX BTMS READS 4545, ACARS REPORTS LT WING DUCT OVERHEAT.  WING & COWL ANTI-ICE WERE ON & MSG CLEARED AFTER THROTTLES RETARDED.  COMPLIED WITH CM ACTION PLACARDED & PLACED ON MEL.  R & R LT 14TH STAGE MODULATING VLV IAW AMM 30-12-04.  OPERATIONS CHECKED GOOD, REMOVED PLACARD & FROM MEL.
